Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On injective Banach spaces and the spaces $C\left( S \right)$


Author: Haskell P. Rosenthal
Journal: Bull. Amer. Math. Soc. 75 (1969), 824-828
MathSciNet review: 0243335
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12312-8
PII: S 0002-9904(1969)12312-8